Correction to automatic block-length selection for the dependent bootstrap by D. Politis and H. White

Journal Article

A correction on the optimal block size algorithms of Politis and White (2004) is given following a correction of Lahiri's (Lahiri 1999) theoretical results by Nordman (2008).

Full Text

Duke Authors

Cited Authors

  • Patton, A; Politis, DN; White, H

Published Date

  • 2009

Published In

Volume / Issue

  • 28 / 4

Start / End Page

  • 372 - 375

International Standard Serial Number (ISSN)

  • 0747-4938

Digital Object Identifier (DOI)

  • 10.1080/07474930802459016